# SDR DALA2025061704580

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 58,678 hours, 29,996 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Distorted
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3148 THE WINDSCREEN IN THE AIR AT ALTITUDE DISTORTED HAS APPROXIMATELY 5 PIN HOLES IN IT ALSO IT IS IN THE FIELD OF VIEW OF FIRST OFFICER. CORRECTIVE ACTION: R/R R1 WINDSHIELD PER A319 AMM 56-11-11-000-001-A. (7194610)
